MAUDE Adverse Event Report: XODUS MEDICAL INC. ELECTROSURGICAL TIP CLEANER 40/CS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

XODUS MEDICAL INC. ELECTROSURGICAL TIP CLEANER 40/CS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 138029
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: this report is being resubmitted following an unsuccessful submission attempt on 07/27/2021 due to a system error.Voluntary distributor report narrative: device will be forwarded to the manufacturer, xodus.The manufacturer, xodus., is responsible for performing evaluation, investigation and any remedial actions related to this reported device issue per agreement with conmed corporation.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
This is a voluntary distributor report during incoming inspection, the distributor rejected this device, catalog # 138029 lot 19mar14a, for a possible breach of sterility due to an insufficient heatseal.There was no contact with any patient as this was found during incoming inspection in (b)(6).The completion of the preliminary device evaluation confirmed an insufficient heatseal; therefore, this complaint meets the criteria for a reportable event.This report is being raised as a voluntary distributor report on the basis of device malfunction with potential for injury upon reoccurrence.

Brand Name
ELECTROSURGICAL TIP CLEANER 40/CS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
XODUS MEDICAL INC.
westmoreland business & resear
702 prominence drive
new kensington PA 15068
MDR Report Key12387379
Report Number1320894-2021-00326
Device Sequence Number17301721
Product Code GEI
UDI-Device Identifier00787551000535
UDI-Public(01)00787551000535
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K874775
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/01/2024
Device Catalogue Number138029
Device Lot Number19MAR14A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date08/30/2021
Patient Sequence Number1